MATHEMATICA BOHEMICA, Vol. 140, No. 3, pp. 369–369, 2015

Letter from Professor Mohammad Hemdaoui to the Editorial Board of Mathematica Bohemica

Keywords: Letter to editors concerning the paper Une application du lemme de Mittag-Leffler dans la categorie des quotients d'espaces de Fréchet by Belmesnaoui Aqzzouz, published in this journal, Vol. 133, No. 2, pp. 113–119, 2008, and retracted by the author.

Classification (MSC 2010): 05C20, 68R10

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]